Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had terrible pains in chest and back. Have atre defiulation. Taking warfarin tablets. Had nervous breakdown. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
I had terrible pains in my chest and back earlier and it frighted me and left me panicked, I already have atre defiulation, whichn I am taking warfarin tablets for. I also had a Nervous breakdown last year and still having treatmennt

I am frightened I might get pains again

Posted Sun, 3 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 24 minutes later
Brief Answer:
please see details.

Detailed Answer:
Respected Ma'm
1. For preventing any pain to recur we must understand its cause and origin. A terrible pain is usually not a characteristic pain of heart or angina. The sharp sudden shooting pain lasting for less than a minute or lasting for hours together, which increase on touch, pressure or particular movement are less likely to be anginal or heart related.
2. Pain of angina is more like a heaviness on central chest which increases on exercise/ running or exertion. It is behind breastbone but can go to jaw, hands or umbilicus.
3. There can be other causes of terrible pains like stomach related pain, nerves related pain or bone related pain.
I would recommend you to see your physician and get evaluated.
Feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor